# SDR NSVA2010180

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 37,642 hours, 44,428 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE TAXI/RUN THE AIRCRAFT VEERED RIGHT INTO A DITCH ON TAXIWAY ZULU.  THE CAUSE IS UNKNOWN AT THIS TIME.  IAD FIRE DEPARTMENT AND LAW ENFORCEMENT PERSONNEL WAS DISPATCHED TO ASSIST.  THERE IS NO FIRE OR INJURIES REPORTED.  THE FULL EXTENT OF THE DAMAGE IS UNKNOWN AT THIS POINT.  CORRECTIVE ACTION: STILL INSPECTING.
